# SDR DL72S991357

- Difficulty date: June 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N405DA
- Make and model: Boeing 727232
- Aircraft serial: 21149
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 655456414
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTIONS PER SI 4-74176-12AD, REV J ON S26L LAP JOINT FROM BS 481-681 YIELDED SEVERAL CRACK INDICATIONS.  ACCOMPLISHMENT OF THE HFEC CONFIRMED 4 CRACKS IN THE LOWER LAP ROW IN THE OVERLAPPED (LWR) SKIN.  REPAIRED PER ERA 367594-14AD, REV A.
